Publication
Title
Pade approximants for operators : theory and applications
Author
Language
English
Source (journal)
Lecture notes in mathematics. - Berlin
Source (series)
Lecture notes in mathematics; 1065
Publication
Berlin : 1984
ISSN
0075-8434
ISBN
978-3-540-13342-1
Volume/pages
1065(1984), p. 1-138
ISI
A1984TD40000001
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 08.08.2019
To cite this reference